ON A CLASS OF DIRAC OPERATORS WITH EIGENVALUE NONLINEARLY DEPENDENT TO BOUNDARY CONDITION

Full Article - PDF

Published: 2019-04-06

Page: 39-49


NİLÜFER TOPSAKAL *

Department of Mathematics Faculty of Art and Sci. Cumhuriyet University 58140, Sivas, Turkey.

RAUF AMİROV

Department of Mathematics Faculty of Art and Sci. Cumhuriyet University 58140, Sivas, Turkey.

*Author to whom correspondence should be addressed.


Abstract

Aims: In this study, a class of Dirac operators with boundary conditions depend on the m−th degree polynomial of spectral parameter have been considered.
Results: Properties of spectral characteristic are investigated and uniqueness theorems for the inverse problem are proved for this operator.

Keywords: Dirac operator, discontinuous condition, inverse problem.


How to Cite

TOPSAKAL, N., & AMİROV, R. (2019). ON A CLASS OF DIRAC OPERATORS WITH EIGENVALUE NONLINEARLY DEPENDENT TO BOUNDARY CONDITION. Asian Journal of Mathematics and Computer Research, 26(1), 39–49. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/4539

Downloads

Download data is not yet available.